Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

Sliding window convergence in intuitionistic fuzzy normed spaces for measurable functions

SOFT COMPUTING, vol.10100700500022072127, pp.1-8, 2022 (Peer-Reviewed Journal)

Matrix characterization of asymptotically deferred equivalent sequences

QUAESTIONES MATHEMATICAE, vol.44, no.12, pp.1807-1816, 2021 (Peer-Reviewed Journal) identifier identifier

Multidimensional Strongly Deferred Invariant Convergence

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.42, no.11, pp.1323-1333, 2021 (Peer-Reviewed Journal) identifier identifier

Rates of asymptotically statistical equivalents of measurable functions

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021 (Peer-Reviewed Journal) identifier identifier

Summability approximation theorems of double random variables

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2021 (Peer-Reviewed Journal) identifier identifier

Gauge strongly summability of measurable functions

Carpathian Journal Of Mathematics, vol.37, no.1, pp.109-117, 2021 (Peer-Reviewed Journal)

Multiple lambda mu-statistically convergence via (phi)over-tilde functions

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2020 (Peer-Reviewed Journal) identifier identifier

Multidimensional Linear Functional Connected with Double Strong Cesaro Summability

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.51, no.1, pp.143-153, 2020 (Peer-Reviewed Journal) identifier identifier

On the Generalized Ideal Asymptotically Statistical Equivalent of Order alpha for Functions

UKRAINIAN MATHEMATICAL JOURNAL, vol.70, no.12, pp.1901-1912, 2019 (Peer-Reviewed Journal) identifier identifier

Multidimensional Matrix Characterization of Asymptotic Equivalent and Ideal for Double Sequences

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.40, no.6, pp.654-669, 2019 (Peer-Reviewed Journal) identifier identifier

lambda-Double Statistical Convergence of Functions

FILOMAT, vol.33, no.2, pp.519-524, 2019 (Peer-Reviewed Journal) Creative Commons License identifier identifier

On E-J Hausdorff Transformations for Double Sequences

FILOMAT, vol.33, no.2, pp.525-534, 2019 (Peer-Reviewed Journal) Creative Commons License identifier identifier

On double Hausdorff summability method

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2014, 2014 (Peer-Reviewed Journal) Creative Commons License identifier identifier

Articles Published in Other Journals

Multidimensional Asymptotically Lacunary Statistical Equivalent of Order α for Sequences of Fuzzy Numbers

Fuzzy Information and Engineering, vol.1, pp.1-10, 2022 (Peer-Reviewed Journal)

Double Lacunary Statistical Boundedness of Order α

Romanian Journal of Mathematics and Computer Science , vol.1, no.12, pp.37-49, 2022 (Peer-Reviewed Journal)

Matrix characterization of asymptotically probability equivalent for measurable functions

Palestine Journal of Mathematics, vol.11, no.1, pp.608-612, 2022 (Peer-Reviewed Journal) identifier

Lacunary statistical boundedness of measurable functions

Mathematics and Natural Science, vol.6, pp.15-19, 2021 (Peer-Reviewed Journal)

On Sequence Spaces and Some Matrix Transformations

Journal of the Orissa Mathematical Society, vol.39, no.1-2, pp.61-75, 2021 (Peer-Reviewed Journal)

On Asymptotically Deferred Statistical Equivalent Measurable Functions

Journal of Classical Analysis, vol.16, no.2, pp.141-147, 2021 (Peer-Reviewed Journal)

Multidimensional statistical convergence of functions via ideal

Proceedings of the Jangjeon Mathematical Society, vol.23, no.4, pp.509-518, 2021 (Peer-Reviewed Journal) identifier

New sequence spaces via orlicz functions

Proceedings of the Jangjeon Mathematical Society, vol.24, no.2, pp.186-190, 2021 (Peer-Reviewed Journal) identifier

ξ -Double Strongly Summable Sequences of order θ

Proceedings of the Institute of Mathematics and Mechanics National Academy of Sciences of Azerbaijan 4(4), vol.40, no.4, pp.145-152, 2020 (Peer-Reviewed Journal)

I- almost Lacunary vector valued sequence spaces in 2- normed spaces

Maltepe Journal of Mathematics, vol.2, no.2, pp.76-81, 2020 (Peer-Reviewed Journal)

On Some Multiple Statistical Convergence of order θ Defined by Almost Lacunary Sequences

Journal of Analysis & Number Theory, vol.8, no.1, pp.7-10, 2020 (Peer-Reviewed Journal)

ON DOUBLE ALMOST LACUNARY SUMMABLE SEQUENCES OF ORDER θ DEFINED VIA ORLICZ FUNCTION

Romanian Journal of Mathematics and Computer Science, vol.10, no.2, pp.82-87, 2020 (Peer-Reviewed Journal)

Strongly Summable Bivariate Measurable Functions of Weight g

Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, vol.15, no.1, pp.80-89, 2020 (Peer-Reviewed Journal)

New sequence spaces defined by infinite matrix

The Aligarh Bulletin of Mathematics, vol.39, no.1, pp.9-18, 2020 (Peer-Reviewed Journal)

Some Inclusion Theorems related to Asymptotically Deferred Statistical Equivalent Measurable Functions

PUNJAB UNIVERSITY JOURNAL OF MATHEMATICS, vol.52, no.12, pp.1-7, 2020 (Peer-Reviewed Journal) identifier

I-2-LACUNARY STRONGLY SUMMABILITY FOR MULTIDIMENSIONAL MEASURABLE FUNCTIONS

PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, vol.107, no.121, pp.93-107, 2020 (Peer-Reviewed Journal) Creative Commons License identifier identifier

GENERALIZATION OF STATISTICALLY CONVERGENT

METHODS OF FUNCTIONAL ANALYSIS AND TOPOLOGY, vol.26, no.4, pp.384-389, 2020 (Peer-Reviewed Journal) Creative Commons License identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Multidimensional asymptotically deferred statistical equivalent measurable functions

International Conference of Mathematical Sciences (ICMS 2022) , İstanbul, Turkey, 25 - 26 June 2022, pp.1-8

On Double Statistical Convergence in Fuzzy Metric Spaces

ICRAPAM 2021, Muğla, Turkey, 24 - 27 September 2021, pp.234-243

Almost Lacunary p-bounded Variation and Matrix Transformations

7Th INTERNATIONAL CONFERENCE ON RECENT ADVANCES IN PURE AND APPLIED MATHEMATICS (ICRAPAM 2020), Antalya, Turkey, 25 - 28 September 2020, pp.69-72

Double Almost Lacunary Statistical Convergence of Weight g in 2-Normed Spaces

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 Creative Commons License identifier identifier

Double Almost Lacunary Summable Sequences of Weight g in 2-normed Spaces

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 Creative Commons License identifier identifier

An Extension Asymptotically lambda-Statistical Equivalent Sequences via Ideals

4th International Conference on Mathematics and Computing (ICMC), Varanasi, India, 9 - 11 January 2018, vol.253, pp.361-371 identifier